Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

What is the treatment for vasovagal syncope ?

Dear Dr .. I am Senior scientist at Goa, Age 50 years, height 158.5 cms, weight 59 kg, Yesterday while I was going to do my Thread Mill Test (stress Test) as advised by doctor , I fainted before the test on thread mill starts. My Echo cardiography was normal and I was kept in ICU for observation for eight hours but everything was normal. This is the fifth episode started from (2002 - first, 2004 - second , 2008 -third and 2009 fourth and now the fifth in June 24 2011) of what they termed as ( vasoVagal Syncope ). My blood test is normal. Kindly suggest what treatment I shall do?
Asked On : Mon, 27 Jun 2011
Answers:  1 Views:  546
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General Surgeon 's  Response
welcome to healthcaremagic
vasovagal syncope is a reflex response to some stimuli..u need to find out what causes u to loose conciousness..its better adviced to get a complete vascular evaluation to know the cause and treat it..
Answered: Mon, 27 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor